# SDR P5CA2019080860165

- Difficulty date: August 5, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 16,074 hours, 3,833 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Part number: 38760592
- Part serial: 99193
- Condition: Malfunctioned
- Location: Apu Oil System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU OIL QTY STS MSG.  INSPECTED APU OIL LEVEL SIGHT GLASS, CONFIRMED OIL IS AT FULL LEVEL POSITION.  REMOVED AND REPLACED APU OIL QTY TRANSMITTER IAW AMM 49-94-04. C/W SERVICING FOR THE APU OIL RESERVOIR IAW AMM 49-27-00. PERFORMED APU OPERATIONAL CHECK IAW AMM 49-11-00. ALL CONDITIONS CHECK NORMAL.
